# SDR DALA2024062006268

- Difficulty date: June 19, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 54,485 hours, 38,792 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL PAN IN BEAM 3 AND 4 AT FWD CARGO COMPARTMENT DOOR AFT EDGE. SUMMARY OF NRC 00685: INTERNAL PAN IN BEAM 3 AND 4 AT FWD CARGO COMPARTMENT DOOR AFT EDGE WAS REPAIRED PER B717-200 SRM 52-30- 02-2R PROCEDURE 1 REPAIR 1. (LP #0402498)
